# SDR SWIA201541668

- Difficulty date: November 15, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 18,588 hours, 10,760 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED, BELOW CABIN FLOOR, FS 310.00 APPROXIMATELY STR 27.  PERFORMED SECTION 1 PERMANENT REPAIR IAW SRM AND STS EA.  LEAK CHECK GOOD AT THIS TIME.
